Alert archive / Pennsylvania / Freeze Warnings in 2012
Freeze Warning 19, NWS State College, PA
NWS State College, PA issued this freeze warning at Oct 8, 2012, 2:13 PM EDT for 8 counties in Pennsylvania. It took effect at Oct 9, 2012, 3:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2012, 2:13 PM EDT (18:13 UTC)
- In effect from
- Oct 9, 2012, 3:00 AM EDT
- Expired
- Oct 9, 2012, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 65 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750 WWUS71 KCTP 081813 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 213 PM EDT MON OCT 8 2012 ...ANOTHER COLD NIGHT IN STORE FOR THE REGION... .THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME CENTERED OVER THE REGION LATER TODAY AND TONIGHT. MANY LOCATIONS TONIGHT WILL SEE A KILLING FREEZE AS TEMPERATURES DIP INTO THE UPPER 20S AND LOWER 30S. PAZ027-028-049-050-081915- /O.CAN.KCTP.FR.Y.0011.121009T0600Z-121009T1200Z/ MIFFLIN-JUNIATA-UNION-SNYDER- INCLUDING THE CITIES OF...LEWISTOWN...MIFFLINTOWN...LEWISBURG... SELINSGROVE 213 PM EDT MON OCT 8 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. WHILE TEMPERATURES ARE STILL EXPECTED TO DIP INTO THE 30S...CLOUD COVER IS NOT EXPECTED TO BREAK UP IN TIME TO ALLOW FROST TO BECOME A PROBLEM LATER TONIGHT. $$ PAZ004>006-010-011-017-024-037-090215- /O.UPG.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/ /O.NEW.KCTP.FZ.W.0019.121009T0700Z-121009T1200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...MANSFIELD...WELLSBORO 213 PM EDT MON OCT 8 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE UPPER 20S TO AROUND 30. * TIMING...LATE TONIGHT * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ033-090215- /O.UPG.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/ /O.EXB.KCTP.FR.Y.0011.121009T0700Z-121009T1200Z/ SOMERSET- INCLUDING THE CITY OF...SOMERSET 213 PM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...LATE TONIGHT * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ012-018-019-025-026-034-035-041-042-045-046-090215- /O.EXT.KCTP.FR.Y.0011.121009T0700Z-121009T1200Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... ALTOONA...HUNTINGDON...MOUNT UNION...BEDFORD...MCCONNELLSBURG... TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT 213 PM EDT MON OCT 8 2012 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
2 follow-up statements
480 WWUS71 KCTP 090158 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 958 PM EDT MON OCT 8 2012 ...ANOTHER COLD NIGHT IN STORE FOR THE REGION... .THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME CENTERED OVER THE REGION LATER TODAY AND TONIGHT. MANY LOCATIONS TONIGHT WILL SEE A KILLING FREEZE AS TEMPERATURES DIP INTO THE UPPER 20S AND LOWER 30S. PAZ010-011-017-024-090300- /O.CAN.KCTP.FZ.W.0019.121009T0700Z-121009T1200Z/ ELK-CAMERON-CLEARFIELD-CAMBRIA- INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM... DUBOIS...CLEARFIELD...JOHNSTOWN 958 PM EDT MON OCT 8 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL STABILIZE SOON AS LOW CLOUDS RETURN TO COVER THE AREA FOR MUCH OF THE NIGHT. FREEZING TEMPERATURES ARE NO LONGER EXPECTED TO BE WIDESPREAD. $$ PAZ012-018-019-025-026-033>035-041-042-045-046-090300- /O.CAN.KCTP.FR.Y.0011.121009T0700Z-121009T1200Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- SOMERSET-BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... ALTOONA...HUNTINGDON...MOUNT UNION...SOMERSET...BEDFORD... MCCONNELLSBURG...TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT 958 PM EDT MON OCT 8 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. LOTS OF CLOUDS WILL LINGER THROUGH THE NIGHT. THE CLOUDS WILL HELP TO KEEP THE TEMPERATURES FROM FALLING LOW ENOUGH TO CREATE WIDESPREAD FROST. $$ PAZ004>006-037-091000- /O.CON.KCTP.FZ.W.0019.121009T0700Z-121009T1200Z/ WARREN-MCKEAN-POTTER-TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... MANSFIELD...WELLSBORO 958 PM EDT MON OCT 8 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ DANGELO
234 WWUS71 KCTP 090917 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 517 AM EDT TUE OCT 9 2012 .CLOUD COVER HAS HELD TEMPERATURES UP OVERNIGHT. HOWEVER...SOME PORTIONS OF NORTHWEST PENNSYLVANIA WILL STILL DROP BELOW FREEZING THIS MORNING. PAZ006-037-091030- /O.CAN.KCTP.FZ.W.0019.000000T0000Z-121009T1200Z/ POTTER-TIOGA- INCLUDING THE CITIES OF...COUDERSPORT...MANSFIELD...WELLSBORO 517 AM EDT TUE OCT 9 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FREEZE WARNING. PERSISTENT CLOUD COVER WILL KEEP TEMPERATURES FROM FALLING BELOW FREEZING OVER MOST OF THE AREA THIS MORNING. $$ PAZ004-005-091200- /O.CON.KCTP.FZ.W.0019.000000T0000Z-121009T1200Z/ WARREN-MCKEAN- INCLUDING THE CITIES OF...WARREN...BRADFORD 517 AM EDT TUE OCT 9 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 8, 11:08 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 8, 11:08 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1108 AM EDT MON OCT 8 2012 .SYNOPSIS... A WEAK WAVE OF LOW PRESSURE WILL TRACK NORTHEAST OFF OF CAPE HATTERAS LATE TODAY AND TONIGHT. A LARGE UPPER LVL TROUGH WILL REMAIN POSITIONED OVER THE GRT LKS THROUGH THE END OF THIS WEEK. SHORTWAVES ROTATING AROUND THE BASE OF THIS TROUGH WILL PUSH REINFORCING COLD FRONTS THROUGH PENNSYLVANIA ON WEDNESDAY AND FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SATELLITE SHOWS CLOUDS CONTINUING TO STREAM NE AHEAD OF A WEAK WAVE OF LOW PRESSURE TRYING TO FORM OVER THE SERN US. LIGHT RAIN HAS SPREAD AS FAR NORTH AS ELKINS WV...AND WILL LIKELY MAKE INROADS INTO MY SERN ZONES BEFORE THE AFTERNOON IS OVER. TWEAKED POPS UP JUST A TAD TO FIT LATEST RADAR TRENDS...HRRR GUIDANCE AND SREF POPS. QPF SHOULD BE ON THE LIGHT SIDE HOWEVER. ALSO TWEAKED TEMPS DOWN A BIT OVER CENTRAL AND SRN AREAS WHERE CLOUD COVER WILL RETARD HEATING MOST. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... HAVE RAMPED POPS UP TO NR 90 PCT ACROSS LANCASTER CO THIS EVENING...WHEN WAVE MAKES CLOSEST PASS TO PA. MDL DATA INDICATING BAND OF RELATIVELY STRONG 8-7H FGEN FORCING BTWN 00Z-06Z ACROSS THIS AREA AND A BLEND OF OPERATIONAL AND ENSEMBLE MEAN QPF YIELDS TOTALS OF BTWN 0.5 AND 0.75 INCHES ACROSS YORK/LANCASTER COUNTIES LATE TODAY AND TONIGHT. FURTHER NORTH AND WEST...THE MAIN CONCERN WILL BE POSSIBILITY OF A KILLING FREEZE. MDL DATA AND UPSTREAM SATL IMAGERY BOTH SUPPORT A SHARP BACK EDGE TO THE MOISTURE WITH CLEARING SKIES LIKELY ACROSS THE NORTHWEST HALF OF THE STATE. SFC RIDGE OVR THE AREA AND PLACEMENT OF GEFS NEGATIVE PWAT/8H TEMP ANOMALIES TARGET THE NW MTNS FOR THE COLDEST TEMPS. SEEMS LIKE A PRETTY GOOD BET FOR A WIDESPREAD FREEZE...BUT WILL START WITH A WATCH AND LET DAY SHIFT DECIDE WHETHER A FREEZE WARNING IS NEEDED. ACROSS THE RIDGE/VALLEY REGION...HAVE ISSUED FROST ADV FOR TONIGHT WITH LOWS IN THE L/M 30S. SFC RIDGE AND LOW PWAT AIR SHOULD PRODUCE MSUNNY SKIES AND LGT WINDS OVER MOST OF CENTRAL PA TUESDAY. STILL LOOKS LIKE A FEW MORE CLOUDS ACROSS EASTERN PA...WHERE LINGERING LOW LVL MOISTURE...COMBINED WITH APPROACH OF A WEAK SHORTWAVE...WILL LIKELY RESULT IN SCT-BKN CU. DESPITE THE COLD MORNING...TEMPS SHOULD RESPOND TO THE SUNSHINE WITH AFTN READINGS MOSTLY IN THE U50S TO L60S. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXCELLENT MDL AGREEMENT WITH REGARDS TO TIMING OF NEXT SHORTWAVE ROUNDING BASE OF GRT LKS TROF ON WEDNESDAY. THIS MOISTURE-STARVED SYSTEM AND ASSOC COLD FRONT SHOULD SWEEP THROUGH CENTRAL PA DURING THE DAYLIGHT HRS...ACCOMPANIED BY A FEW SHOWERS...PRIMARILY OVR THE N MTNS. HIGH CONFIDENCE OF SUNNY/DRY WX THURSDAY...WHEN ALL MDL DATA TRACKS SFC RIDGE ACROSS OUR AREA. SUBTLE TIMING DIFFS DEVELOP WITH NEXT SHORTWAVE/COLD FRONT FOR LATE WEEK. HOWEVER...ALL INDICATE IT WILL BE ANOTHER MOISTURE-STARVED SYSTEM...SO HAVE INCLUDED ONLY A LOW CHC OF SHRA ON FRIDAY. FRI NITE COULD BE ANOTHER COLD ONE AS HIGH PRES/LOW PWAT AIR DRIFTS OVR THE STATE. HOWEVER...WARMER WX APPEARS LIKELY BY NEXT WEEKEND AS HIGH PASSES OFF THE COAST AND RETURN SW FLOW DEVELOPS. MDLS DIVERGE SIGNIFICANTLY WITH TRACK/STRENGTH OF WEAKENING SHORTWAVE LIFTING THRU THE GRT LKS LATE NEXT WEEKEND. WILL MAINTAIN A CHC OF SHOWERS BY SUNDAY. HOWEVER...UNCERTAINTY QUITE HIGH BY THAT TIME. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... STILL A FEW SITES CLINGING ONTO LOW CEILINGS...WITH JST EVEN ADDING SOME FOG OVER THE LAST COUPLE OF HOURS AS CLOUDS THERE LOWER DOWN ONTO THE FIELD. THE GENERAL TREND WILL BE FOR MOST SITES TO STAY OR BECOME VFR BY EARLY AFTERNOON...BUT THE LOW LEVEL MOISTURE HANGING TOUGH OVER THE LAURELS MAY KEEP JST A PROBLEM WELL INTO THE AFTERNOON. PRECIPITATION IS EXPECTED TO RETURN TO SE COUNTIES BY MID/LATE AFTERNOON AS A WEAK STORM SYSTEM SLIDES UP THE COAST. THOUGH SFC LOW WILL BE WEAK AND REMAIN WELL SOUTH OF PA...NORTHERN EDGE OF RAIN SHIELD WILL OVERSPREAD INTO THE EVENING HOURS...WITH GRADUALLY LOWERING CEILINGS LIKELY FROM SEG SOUTH AND EAST...WITH IFR/MVFR LIKELY BY EARLY EVENING AND LASTING INTO TUESDAY. OUTLOOK... TUE...MVFR/IFR EARLY...IMPROVING TO VFR BY MID/LATE MORNING. WED...VFR...BUT MVFR POSS IN SCATTERED SHRA WITH FRONTAL PASSAGE. THU-FRI...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR PAZ012-018- 019-025>028-034-035-041-042-045-046-049-050. FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR PAZ004>006-010-011-017-024-033-037. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/MARTIN AVIATION...LA CORTE/RXR
Hazardous weather outlook, Oct 8, 8:40 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 840 AM EDT MON OCT 8 2012 PAZ012-018-019-025>028-034-035-041-042-045-046-049-050-091245- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 840 AM EDT MON OCT 8 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-024-033-037-091245- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- 840 AM EDT MON OCT 8 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-051>053-056>059-063>066-091245- FRANKLIN-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 840 AM EDT MON OCT 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 10:16 PM EDT | Freeze Warning | CTP | Cameron, Elk, McKean, Potter | 7 hr |
| Oct 8, 5:31 AM EDT | Frost Advisory | CTP | Bedford, Blair, Centre, Clinton, Fulton, Huntingdon and 7 more | 16 hr |
| Oct 8, 5:31 AM EDT | Freeze Watch | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 3 more | 9 hr |
Nearby
Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.